challenges due to a uterine fibroids

by Mary
(Brownsville, Texas)

Please pray for me. I've recently encountered many heath challenges due to a uterine fibroids that cause massive amounts of blood loss. I've already had blood transfusions on two separate occasions. The first was a great success, the second not so much. The nurse that was in charge of the transfusion did not check the blood properly and administered it anyway. I developed a very high fever towards the end of the transfusion and she did not have time to stop the process. They said I was probably coming down with something and I thought they were probably right because my son was sick with the flu. They released me but also prescribed Levaquin because they diagnosed me with a urinay tract infection. The medication started to slowly poison me and when I searched possible side effects it was to late. The damage was done. I now feel that my kidneys have been affected. I am not peeing they way I always have and am so terrified. Please pray that my whole body adjusts itself and that my kidneys return to normal. I am 42 years old and have a family.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Online Prayer Requests.